# SDR GAIA01166ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT THE LEFT VERTICAL STABILIZER INTERIOR STRINGER 3RD BAY DOWN FROM PANEL 9504 IS CRACKED.  ACCOMPLISHED VERTICAL STAB STRINGER REPAIR STRINGER 8L FIN STATION 60 IAW B727 SRM 55-30-4 FIG 1.  (M)
